# SDR ASOA02424

- Difficulty date: July 26, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N828AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7213
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH ASA EO600-53-0043A, INSPECTION OF THE ENGINE SUPPORT BEAM, THERE WAS A CRACK FOUND AT THE LEFT AND RIGHT ACCESS PANEL.  BOTH CRACKS WERE ON THE INBOARD FORWARD SIDE OF THE PANELS.  MAINTENANCE REPAIRED THE CRACKED ENGINE SUPPORT BEAM IAW ASA EO 600-53-0073.  (M)
